Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The convergence of the Galerkin method for the Taylor-Dean stability problem

Authors: R. C. Di Prima and R. Sani
Journal: Quart. Appl. Math. 23 (1965), 183-187
MSC: Primary 76.65
DOI: https://doi.org/10.1090/qam/182242
MathSciNet review: 182242
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Chandrasekhar, Hydrodynamic and hydromagnetic stability, Oxford University Press, England, 1961 MR 0128226
  • [2] R. C. DiPrima, The stability of viscous flow between rotating concentric cylinders with a pressure gradient acting round the cylinders, Journal of Fluid Mechanics, 6, 462-468 (1959) MR 0107445
  • [3] S. Mikhlin, Priamye metody v matematicheskoi fizike, (Direct methods of mathematical physics), GTTI, Moscow, 1950
  • [4] J. Kolomý, Uzĭtĺ Galerkinovy metody v ulohach stabilitĕ proudĕnĺ vazké tekutiny, ( The use of the Galerkin method for the problem of the stability of viscous flow), Aplikace Matematiky, 5, 40-44 (1960)
  • [5] R. Sani, Convergence of a generalized Galerkin method for certain fluid stability problems, Renssalaer Polytechnic Institute Math Rep 63, Troy, New York, 1964
  • [6] B. Epstein, Partial differential equations, McGraw-Hill Book Co., New York, 1962 MR 0149054
  • [7] L. V. Kantorovich and V. I. Krylov, Approximate methods of higher analysis, P. Noordhoff Ltd., Amsterdam, 1958 MR 0106537
  • [8] D. L. Harris and W. H. Reid, On orthogonal functions which satisfy four boundary conditions I. Tables for use in Fourier-type expansions, Astrophysics Journal Supplement, ser. 3, 429-447 (1958)
  • [9] A. Pellew and R. V. Southwell, On maintained convective motion in a fluid heated from below, Proc. Roy. Soc., ser. A, 176, 312-343 (1940) MR 0003752

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.65

Retrieve articles in all journals with MSC: 76.65

Additional Information

DOI: https://doi.org/10.1090/qam/182242
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society